# SDR CKSA97525

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772658
- Condition: Corroded
- Location: Bs 1460-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FUS INTERIOR FLOOR SECOND TRACK RT SIDE, LEVEL 2 CORROSION FROM STA 1460 TO STA 1380.  REPLACED FLOOR SECOND TRACK AS PER SRM 53-2-3 FROM STA 1460 TO STA 1380.  NON-ROUTINE TASK CARD NUMBER 098635.
